Seizure control, taking clonazepam. Irregular periods since taking clonazepam. Side effects of clonazepam?
I started taking clonazepam for seizure control in January and have had extremely irregular periods since then. Each month I am scared I am pregnant, but eventually it has come. I am later than the last three months and don't think I am pregnant. Is it a commonly experienced side effect of clonazepam to have what used to be extremely regular menstrual cycle become unpredictable?
More common side effects with this medications are
Interference with cognitive and motor performance
Irritability and aggression
Lack of motivation
Loss of libido
Impaired motor function
Short-term memory loss
Anterograde amnesia (common with higher doses)
As you can see menstrual disturbances are not the common side effect of this medication although it can happen as a rare side effect.
Please consult a doctor if the problem persists.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]